# SDR AWXA200401397

- Difficulty date: December 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 15,183 hours, 5,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT CHECK THE FORWARD LT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN FORWARD LT EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
